Contact: +91-9711224068
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
International Journal of Physics and Mathematics

Vol. 2, Issue 2, Part A (2019)

Velocity and acceleration in paraboloidal coordinates

Author(s):

JF Omonile, JO Adeyemi, SXK Howusu

Abstract:
The expression for the velocity and acceleration in prolate spheroidal coordinates is now well known. In this paper we proceed to derive expression for the instataneous velocity and acceleration in paraboloidal coordinates for application in Newtonian’s Mechanics, Eeinstein’s special law of Motion and SchrÓ§dinger Law of Quantum Mechanics.

Pages: 38-40  |  656 Views  255 Downloads


International Journal of Physics and Mathematics
How to cite this article:
JF Omonile, JO Adeyemi, SXK Howusu. Velocity and acceleration in paraboloidal coordinates. Int. J. Phys. Math. 2019;2(2):38-40. DOI: 10.33545/26648636.2019.v2.i2a.11